Translator Disclaimer
June 2016 A characterization of weighted Besov spaces in quantum calculus
Akram Nemri, Belgacem Selmi
Author Affiliations +
Tbilisi Math. J. 9(1): 29-48 (June 2016). DOI: 10.1515/tmj-2016-0004

Abstract

In this paper, subspaces of $L^p(\mathbb{R}_{q,+})$ are defined using $q$-translations $T_{q,x}$ operator and $q$-differences operator, called $q$-Besov spaces. We provide characterization of these spaces by using the $q$-convolution product.

Citation

Download Citation

Akram Nemri. Belgacem Selmi. "A characterization of weighted Besov spaces in quantum calculus." Tbilisi Math. J. 9 (1) 29 - 48, June 2016. https://doi.org/10.1515/tmj-2016-0004

Information

Received: 16 September 2015; Accepted: 15 December 2015; Published: June 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1332.33029
MathSciNet: MR3459009
Digital Object Identifier: 10.1515/tmj-2016-0004

Subjects:
Primary: 33D60
Secondary: 26D15, 33D05, 33D15, 33D90

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.9 • No. 1 • June 2016
Back to Top